Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Switched to Junet from Generis. Now no period. Worried

Hi, I have a question about birth control . I ve been on the pill for about 4 months, I had my last period November 11, and I went to my gyno on the 26th to make sure the pill was working, it was so I decided I d start taking a less expensive generic pill. I was on Generis Fe for 3 months and I switched to Junet Fe. I should have gotten my period any where from December 11-15.. It s now the 17th and I still haven t gotten my period. I ve never missed a pill, and my boyfriend and I always use condoms .. This delay in my period is really freaking me out, and I m not sure if it s from a lot of emotional stress I went through last week or the change in pills. Your help would be greatly appreciated!
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016

Change of pill may interfere with your period initially until body adjusted with dosage of pill.
Exclude pregnancy by doing urine/blood test for hcg as no pill gives 100% safety.
Avoid stress by doing regular deep breathing/pranayama, take healthy diet, need proper sleep and control your body wt by light exercise.
Also consult with your gynecologist if period not comes within 7 days and need some investigations like USG lower abdomen etc.
Be well.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor